# SDR DALA2023011000196

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 111,239 hours, 16,425 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: None
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE BLINKS WHEN DISARMED.  CONFIRMED SLIDE OPERATES NORMAL AND ITS ERRONEOUS INDICATION. M ACTIONS C/W. PLACARD INSTALLED. AIRCRAFT OK FOR SERVICE.
